| Model Number |
332078 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Codes |
Needle Stick/Puncture (2462); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that clinician was unable to thread epidural catheter beyond needle tip during procedure.After removing and performing procedure with additional device, suspected defective equipment taken to anesthesia work room for evaluation.Adherent fragment of the interior needle broke free after multiple mechanical advancements.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400479341.No photos or videos were provided for evaluation.Based on the data from our evaluation, the exact root cause of the reported defect could not be determined at this time.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.